# SDR DALA2015121007552

- Difficulty date: December 9, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 52,293 hours, 18,908 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER EXIT FUSE AFT OF RADOME CAPT'S PITOT PROBE CORRODED .5 SQ IN INNER L/E. R & R CAPT'S PITOT PROBE IAW AMM 34-11-01.  OPS CHECKS GOOD.
